# SDR AWXA200301583

- Difficulty date: December 2, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 65C263204SP
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .0625 INCH CRACK WAS FOUND ON RT OUTBOARD MIDFLAP LEADING EDGE AT OPENING FOR EXHAUST GATE ACTUATING ROD, WBL 210.  MAINTENANCE TRIMMED OUT CRACK ON RT OUTBOARD MIDFLAP LEADING EDGE WBL 210 IAW B737-300 SRM 57-53-01 FIG 102, SHEET 8.
